# SDR ASOA201901295026

- Difficulty date: January 29, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 60024043
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HINGE P/N 600-24043 AT ES 16.520 CORRODED IN THE BORE. REPAIRED IAW EC/TC RIL0183.
